# SDR 99UAL900293

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1692
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1692, STR 20L RECEIVED DAMAGE FROM A SERVICE TRUCK.  THE RESULTING DAMAGE IS ELEVEN INCHES LONG INCLUDING A 2.75 INCH TEAR IN THE SKIN.  THERE WAS NO DAMAGE TO THE UNDERLYING STRUCTURE.  *S/D*  DAMAGE CAUSED BY CONTACT FROM SERVICE TRUCK.  DAMAGED AREA WAS CUT OUT AND AN EXTERNAL REPAIR DOUBLER WAS INSTALLED BASED ON 757 SRM.
